Loading [MathJax]/jax/output/CommonHTML/jax.js
Itogi Nauki i Tekhniki. Seriya "Matematicheskii Analiz"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhn. Ser. Mat. Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Seriya "Matematicheskii Analiz", 1985, Volume 23, Pages 125–218 (Mi intm74)  

This article is cited in 10 scientific papers (total in 10 papers)

Higher-order degenerate elliptic equations: spaces, operators and boundary value problems

V. P. Glushko, Yu. B. Savchenko
Abstract: One gives a survey and one presents the method of the reduction of a general boundary-value problem to a Dirichlet type problem, based on the systematic use of the concept of a weighted pseudodifferential operator. One gives the fundamental results in the theory of weighted spaces of functions. The survey is compiled on the basis of the publications refereed during 1970–1983 in the Referativnyi Zhurnal “Matematika” and on the basis of the latest results published in the form of reports or preprints or deposited at VINITI.
English version:
Journal of Soviet Mathematics, 1987, Volume 39, Issue 6, Pages 3088–3148
DOI: https://doi.org/10.1007/BF01087547
Bibliographic databases:
UDC: 517.956.226+517.518.23
Language: Russian
Citation: V. P. Glushko, Yu. B. Savchenko, “Higher-order degenerate elliptic equations: spaces, operators and boundary value problems”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 23, VINITI, Moscow, 1985, 125–218; J. Soviet Math., 39:6 (1987), 3088–3148
Citation in format AMSBIB
\Bibitem{GluSav85}
\by V.~P.~Glushko, Yu.~B.~Savchenko
\paper Higher-order degenerate elliptic equations: spaces, operators and boundary value problems
\serial Itogi Nauki i Tekhn. Ser. Mat. Anal.
\yr 1985
\vol 23
\pages 125--218
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intm74}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=824268}
\zmath{https://zbmath.org/?q=an:0642.35029|0657.35064}
\transl
\jour J. Soviet Math.
\yr 1987
\vol 39
\issue 6
\pages 3088--3148
\crossref{https://doi.org/10.1007/BF01087547}
Linking options:
  • https://www.mathnet.ru/eng/intm74
  • https://www.mathnet.ru/eng/intm/v23/p125
  • This publication is cited in the following 10 articles:
    1. Yulia Kuznetsova, Carine Molitor-Braun, “Harmonic analysis of weighted Lp-algebras”, Expositiones Mathematicae, 30:2 (2012), 124  crossref
    2. A. V. Glushko, A. D. Baev, D. S. Shumeeva, “Asimptotika v okrestnosti tochki vyrozhdeniya resheniya uravneniya teploprovodnosti s silnym vyrozhdeniem”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 11:1 (2011), 9–19  mathnet  crossref
    3. M. S. Bichegkuev, “Vzveshennaya proizvodnaya i differentsialnye uravneniya”, Vladikavk. matem. zhurn., 5:4 (2003), 32–42  mathnet  mathscinet  zmath
    4. M. S. Bichegkuev, “Integralnye operatory vzveshennoi svertki”, Vladikavk. matem. zhurn., 4:2 (2002), 17–22  mathnet  mathscinet  zmath  elib
    5. Vladimir Rabinovich, Bert-Wolfgang Schulze, Nikolai Tarkhanov, “A Calculus of Boundary Value Problems in Domains with Non-Lipschitz Singula Points”, Math. Nachr., 215:1 (2000), 115  crossref
    6. M. S. Bichegkuev, “Vzveshennaya proizvodnaya i differentsialnye uravneniya”, Vladikavk. matem. zhurn., 1:3 (1999), 5–17  mathnet  mathscinet  zmath
    7. V. P. Glushko, N. A. Yartseva, “An elliptic periodic problem with degeneracy in Lp”, Math. Notes, 63:4 (1998), 552–556  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. M. S. Bichegkuev, “Integral operators generated by weighted shift operators”, Math. Notes, 59:3 (1996), 321–323  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. P. Glushko, S. A. Tkacheva, “Heat equation with degeneration in Holder and Slobodetskii spaces”, Math. Notes, 58:2 (1995), 803–813  mathnet  crossref  mathscinet  zmath  isi
    10. S. Z. Levendorskii, “On types of degenerate elliptic operators”, Math. USSR-Sb., 66:2 (1990), 523–540  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:653
    Full-text PDF :465
    References:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025